# SDR A6WA201304014875

- Difficulty date: March 16, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUTE DOOR 694PB HAS CHAFE SPOTS ON UPPER SIDE.  REMOVE & REPLACE BUTE DOOR SKIN AIW CRJ 200 SRM 51-42-06.
